# SDR GUUA95453102810A

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 29,189 hours, 33,760 cycles
- Engine: Pwa PT6A45
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED SKIN CHAFE LT PRESSURE PLATE AREA APPROX FS 258 AT WS 305.  REPAIRED SKIN CHAFE INSTALLED DOUBLER 2.5 X 10.5 INCHES ON LT PRESSURE PLATE AREA AT FS 258, WS 305.
